# SDR CA971118008

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 315721
- Condition: Broken
- Location: Lp Turbine
- Part time: 11,630 hours
- Component: 3038300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BORESCOPE INSPECTION OF THE NR 2 ENGINE HOT SECTION, THE LP TURBINE WAS FOUND TO HAVE A PIECE BROKEN FROM ONE OF THE TURBINE BLADES APPROXIMATELY 25 PERCENT OF THE BLADE WAS MISSING. NUMEROUS NICKS WERE ALSO FOUND ON THE OTHER BLADES.  THE ENGINE WAS REPLACED.  PART TC:  14,227.
